# SDR QXEA2019112100424

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 13,281 hours, 14,443 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 465161
- Condition: Inoperative
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, #1 SIDE SHOWED UNSAFE INDICATION FOR DOORS, GEAR, AND HANDLE REMAINED ILLUMINATED.  #1 DOORS REMAINED OPEN.  PERFORMED ALTERNATE GEAR EXTENSION AND SHOWED 3 GREEN. REMOVED FROM SERVICE. GEAR AND MLG DOOR PINS INSTALLED.  CLEANED AND INSPECTED #1  UPLOCK ASSY.  FOUND ONE EXTENSION SPRING BROKEN. REMOVED AND REPLACED SPRING IAW Q400 TASKS 32-31-21-000-803 AND 400-803. OPS CHECK C/W 6 TIMES. OPS CHECK GOOD. LUBED #1 UPLOCK ASSY IAW AMM TASK 12-20-01-640-803. GEAR AND MLG DOOR PINS REMOVED AND STOWED. AIRCRAFT RETURNED TO SERVICE.
